# SDR DHL2001803509

- Difficulty date: June 30, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN SHOWS CRACK (0.500 IN LENGTH) AT STA -13.000, L-1DR. CUT OUT DAMAGED SKIN PER SRM 53-2-1 FIG 7 SHEET 4.5.  INSTALLED FILLER AND DOUBLER AND NEW FASTENERS PER SRM 51-20-20D PG 9.
